Toggle navigation
Publications
Profiles
Research Groups
Indexes
Help and information
Eesti keeles
Intranet
Publications
Profiles
Research Groups
Indexes
Help and information
Eesti keeles
Intranet
Databases
Publications
Searching
My bookmarks
0
Mathematics. Algebra and number theory (category)
All fields
Source search
Author search
Subject term search
Title search
starts with
containes
exact match
All fields
Source search
Author search
Subject term search
Title search
starts with
containes
exact match
—
All fields
Source search
Author search
Subject term search
Title search
starts with
containes
exact match
—
All fields
Source search
Author search
Subject term search
Title search
starts with
containes
exact match
—
All fields
Source search
Author search
Subject term search
Title search
starts with
containes
exact match
—
Add criteria
Advanced search
filter
Clear
×
types of item
book
..
journal article
..
newspaper article
..
book article
..
dissertation
..
Open Access
..
Scientific publications
..
year
year of publication
Loading..
author
Loading..
TalTech department
Loading..
subject term
Loading..
series
Loading..
name of the person
Loading..
keyword
Loading..
Clear
Number of records
11
Look more..
(2/74)
Export
export all inquiry results
(11)
Save TXT fail
Save PDF fail
print
Open for editing with marked entries
my bookmarks
display
Bibliographic view
Short view
sort
author ascending
author descending
year of publication ascending
year of publication descending
title ascending
title descending
1
journal article EST
/
journal article ENG
Accessibility and presentability in 2-categories
Di Liberti, Ivan
;
Loregian, Fosco
Journal of pure and applied algebra
2023
/
art. 107155, 25 p
https://doi.org/10.1016/j.jpaa.2022.107155
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
2
journal article EST
/
journal article ENG
Acyclicity conditions on pasting diagrams
Hadzihasanovic, Amar
;
Kessler, Diana
Applied Categorical Structures
2024
/
art. 31
https://doi.org/10.1007/s10485-024-09784-x
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
3
journal article EST
/
journal article ENG
Coends of higher arity
Loregian, Fosco
;
de Oliveira Santos, Theo
Applied categorical structures
2022
/
p. 173-221
https://doi.org/10.1007/s10485-021-09653-x
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
4
journal article EST
/
journal article ENG
Erratum to "On δ-derivations of Lie algebras and superalgebras" [J. Algebra 324 (12) (2010) 3470-3486]
Zusmanovich, Pasha
Journal of algebra
2014
/
p. 545-546
https://doi.org/10.1016/j.jalgebra.2013.08.036
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
5
journal article EST
/
journal article ENG
On the endomorphism semigroup of a multiple wreath product of groups
Puusemp, Peeter
Communications in algebra
2017
/
p. 247-261
https://doi.org/10.1080/00927872.2016.1206340
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
6
journal article EST
/
journal article ENG
On the number of factorizations of t mod N and the probability distribution of Diffie-Hellman secret keys for many users
Leibak, Alar
Advances in mathematics of communications
2023
/
p. 920-927
https://doi.org/10.3934/amc.2021029
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
7
journal article EST
/
journal article ENG
On the utility of Robinson-Amitsur ultrafilters
Zusmanovich, Pasha
Journal of algebra
2013
/
p. 268-286
https://doi.org/10.1016/j.jalgebra.2013.04.024
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
8
journal article EST
/
journal article ENG
Regions of exponential stability in coefficient space for linear systems on nonuniform discrete domains
Belikov, Juri
;
Kaparin, Vadim
Journal of difference equations and applications
2017
/
p. 878-892 : ill
https://doi.org/10.1080/10236198.2017.1304931
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
9
journal article EST
/
journal article ENG
The formal theory of relative monads
Arkor, Nathanael
;
McDermott, Dylan
Journal of pure and applied algebra
2024
/
art. 107676, 107 p. : ill
https://doi.org/10.1016/j.jpaa.2024.107676
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
10
journal article EST
/
journal article ENG
Triangulated factorization systems and t-structures
Loregian, Fosco
;
Virili, Simone
Journal of algebra
2020
/
p. 219-241
https://doi.org/10.1016/j.jalgebra.2019.12.021
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
11
journal article EST
/
journal article ENG
Unit reducible fields and perfect unary forms
Leibak, Alar
;
Porter, Christian
;
Ling, Cong
Journal de Theorie des Nombres de Bordeaux
2023
/
p. 867-895
https://doi.org/10.5802/jtnb.1267
Journal metrics at Scopus
Article at Scopus
Journal metrics at WOS
Article at WOS
journal article EST
/
journal article ENG
Number of records 11, displaying
1 - 11
keyword
68
1.
algebraic number theory
2.
number theory
3.
Boolean Algebra Meets Graph-Theory
4.
acceptor number
5.
Cost Weighted Factor for Risk Priority Number (CWFRPN)
6.
critical Reynolds number
7.
DNA copy number variations
8.
donor number
9.
electron donor number
10.
Event reproduction number
11.
Froude number
12.
gradient Richardson number
13.
index number analysis
14.
number fields
15.
number of occupants
16.
PipeFroude number
17.
reducing number of crossings
18.
Reynolds number
19.
Richardson number
20.
Rossby number
21.
rRNA gene copy number
22.
Z-number
23.
Zukoski number
24.
wave-number
25.
algebra
26.
algebra of functions
27.
algebra of logic
28.
algebra of multiplace functions
29.
associative algebra
30.
Boolean algebra
31.
Color Lie algebra
32.
computer algebra
33.
computer algebra system
34.
current Lie algebra
35.
Eilenberg-Moore algebra
36.
finitely related algebra
37.
Frobenius algebra
38.
functions' algebra
39.
functions’ algebra
40.
Gerstenhaber algebra and Stokes law
41.
Graded algebra
42.
graphical linear algebra
43.
Kac-Moody algebra
44.
Kleene algebra
45.
matrix Lie algebra
46.
Menger algebra
47.
Novikov algebra
48.
pair algebra of partitions
49.
poisson algebra
50.
pseudo-linear algebra
51.
quasi-Boolean algebra
52.
Recursive linear algebra
53.
relational algebra
54.
universal algebra
55.
7-valued algebra
56.
applied mathematics
57.
Cognitive Mathematics
58.
computational mathematics
59.
foundations of mathematics
60.
history of mathematics
61.
Husserl and Peirce and the goals of mathematics
62.
mathematics
63.
mathematics and computing
64.
mathematics students learning habits
65.
matrix (mathematics)
66.
non-linear mathematics
67.
philosophy of mathematics
68.
univalent mathematics
subject term
6
1.
algebra
2.
Boole'i algebra
3.
homoloogiline algebra
4.
kommutatiivne algebra
5.
mittekommutatiivne algebra
6.
von Neumanni algebra
×
match
starts with
ends with
containes
sort
Relevance
ascending
descending
year of publication
author
TalTech department
subject term
series
name of the person
keyword
Otsing
Valikud
0
year of publication
AND
OR
NOT
author
AND
OR
NOT
TalTech department
AND
OR
NOT
subject term
AND
OR
NOT
series
AND
OR
NOT
name of the person
AND
OR
NOT
keyword
AND
OR
NOT